# SDR AT9900379

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING HATCH EMERGENCY LIGHT ABOVE DOOR HAS DEAD BATTERIES.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW B737 MM 33-51-31.  OPS CHECKED OK.
